# SDR SWAA2021062369159

- Difficulty date: May 4, 2021
- Submitted: June 23, 2021
- Operation: Air carrier
- Aircraft: N938WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36645
- Aircraft time: 39,916 hours, 24,221 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** MULTIPLE POINTS OF CORROSION ON FCB L/H FLOOR-TO-SIDEWALL SUPPORT; BS 480+10 TO 500D; LBL 25; WL 156 (MARKED) / REMOVED AND REPLACED ON FCB L/H FLOOR TO SIDEWALL SUPPORT; B/S 396 TO 500D; LBL 25; WL 156 IAW SRM 51-40-02 AND DWG 143A7500 REV:- 59899U 17MAY21 INSTALLED NEW SPLICE ON SIDEWALL SUPPORT B/S 480+10 LBL 25 WL 156 IAW SRM 51-40-02 AND 53-00-53-2R-6 59899U 17MAY21
